# SDR AUS20030153

- Difficulty date: February 11, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Damaged
- Location: Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: E, K, J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE OIL FILTER THREAD STRIPPED. PERSONNEL/MAINTENANCE ERROR.
